# SDR CA120531006

- Difficulty date: May 29, 2012
- Submitted: September 14, 2015
- Operation: General aviation
- Make and model: Lear 60LEAR
- Aircraft time: 5,050 hours
- Engine: Pwa PW305A
- System (JASC): 5280 · Landing Gear Doors
- Part: Fitting
- Part number: 54221531
- Condition: Cracked
- Location: Mlg Door
- Part time: 5,324 hours
- Stage of operation: TX
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

(CAN) DURING DEPARTURE, LINE CREW NOTIFIED THE CREW THAT THE LT GEAR DOOR WAS FLAPPING.  THE FITTING WAS REPLACED AND ACFT RETURNED TO SERVICE.
